2017
Том 69
№ 9

All Issues

Differential Equations with Absolutely Unstable Trivial Solutions

Slyusarchuk V. Yu.

Full text (.pdf)


Abstract

We obtain conditions for the absolute instability of trivial solutions of the nonlinear differential equations.

English version (Springer): Ukrainian Mathematical Journal 65 (2013), no. 9, pp 1406-1417.

Citation Example: Slyusarchuk V. Yu. Differential Equations with Absolutely Unstable Trivial Solutions // Ukr. Mat. Zh. - 2013. - 65, № 9. - pp. 1266–1275.

Full text